# SDR CA190617010

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672407202
- Condition: Corroded
- Location: Frame38
- Part time: 17,076 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN ENTRANCE FLOOR BEAM AT FR 38 CORRODED (TC# 20190617010)
